# SDR ABXA2021118110

- Difficulty date: November 8, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 110,948 hours, 32,257 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shutoff Valve
- Part number: 7321870018
- Part serial: 120405
- Condition: Stuck
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, TRAILING EDGE FLAP DISAGREE EICAS MSG WHILE MOVING FLAPS FROM 5 TO 1. FOLLOWED QRH PROCEDURE. FLAP WORKED FINE ELECTRICALLY. AIR TURNBACK. LANDED WITHOUT FURTHER INCIDENCE. AIRCRAFT GROUNDED BY MAINTENANCE. MAINTENANCE FOUND THE FLAP/SLAT SHUTOFF VALVE STICKING DURING OPERATION. REMOVED AND REPLACED FLAP/SLAT SHUT OF FVALVE IAW B767 AMM 27-57-48. OPS CHECK GOOD. VERIFIED FLAP/SLAT MOVEMENT MULTIPLE TIMES. MOVED FLAP HANDLE ONE DETENT AT A TIME AND FROM 0 TO 30. NO ISSUE PRESENT. RAN FLAPS ELECTRICALLY WITH NO ISSUES. NO LEAKS NOTED. A/C RELEASED CAT I PENDING MCDP 30/40 TEST. THE AIRCRAFT WAS RETURNED TO SERVICE FOLLOWING A SUCCESSFUL TEST FLIGHT.
